skin-hair-icon
White patch due to steroid
I had used occupol dx ointment containing dexamethasone  for blepharitis intermittently for 3-4 months.4 months after stopping ,I started developing white patches around both eyes. It's been around 5 months  since then and iam using tacrolimus as per another doctors advice and there is around 40% repigmentation. Is this  side effect ie.hypopigmentation completely reversible ?how long will it take to repigment completely ? I have attached picture for reference.
34 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Stop it... alternate safe medicine available..... for accurate diagnosis and treatment do direct online consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No need to worry.specific treatment is available.it depends on severity of the disease . Complete medical history is required.. Pls do online consultation with Dermatologist for detailed prescription & guidance.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.